Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, I have a 17 year old daughter who has been suffering from depression for the last 6 months. The depression started after the death of her father and ever since I have tried everything to get her out of it. 3 months ago we asked for medical assistance and since then she has gone to different psychotherapies and she’s been on a couple of antidepressants so far. Her doctor recommended that she takes Amitryptiline. What are the side effects of that drug and how safe or unsafe would it be for her?

Loading...


Amitryptiline is not recommended for children under the age of 18 because serious side effects have been noticed. These side effects include violent and suicidal behavior, worry, agitation, panic attacks, difficulty falling or staying asleep, irritability, acting without thinking, severe restlessness, frenzied abnormal excitement. Since this medicine is not intended for children under the age of 18, if your doctor still prescribes it to her you have to watch out for her behavior and if any of the above symptoms appear you should immediately report it to the doctor. Also, it is very important to keep track of the dosage of the medicine, if overdosed it can have serious consequences, also if the treatment is abruptly interrupted withdrawal symptoms can appear. You didn’t mention if your daughter is pregnant or not but it is known that this medicine causes birth abnormalities in newborns so during the treatment with it she should not get pregnant. Other side effects may appear like: drowsiness, vomiting, stomach problems, mental problems, urination problems, sex drive and ability problems. This is a very powerful and dangerous drug and it is very important that you stay in touch with your daughters doctor during her treatment.
Reply

Loading...

hi my name is georgia i am 15 years old and have had an on going headache since august 26th. i overdossed on tuesday and was addmitted to hospital for the night so as the doctors and phsyc team could make sure i wasnt trying to selfharm(i wasnt). i am now home and have been perscribed amitryptiline but im not to sure i want to take, it because of the sideaffectts. but i need something to get rid of the headaches :'( they are distracting me from school and hanging with my friends i am also very deppressed pleas help me
Reply

Loading...

wen i was 14-15 iwas put on amytriptilin because i suffured from migraines i was also depressed it stopped my headaches but it gave me bad dreams n i used to get hot flushes but it did work n i dont take them now n i havnt had a migraine since
Reply

Loading...